# SDR USAA2012020800006

- Difficulty date: February 7, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 31,334 hours, 20,573 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - DELAMINATION ON FLOOR PANEL 261DF BETWEEN FR66 TO FR68, Z-500, Y=0.  REPLACED FLOOR PANEL 261DF IAW IRM 9701 REV G.
